Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 202, NWS Louisville, KY

April 26, 2012Garrard County, Jessamine County, Madison County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Apr 26, 2012, 3:08 PM EDT for Garrard County, Jessamine County, Madison County, Kentucky. It was in force for 37 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 26, 2012, 3:08 PM EDT (19:08 UTC)
Expired
Apr 26, 2012, 3:45 PM EDT
In force
37 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Garrard County, KY, Jessamine County, KY, Madison County, KY

The radar

The Jackson,KY radar (KJKL), 82 km from the middle of the area, began a volume at 19:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 26, 3:45 PM EDTHAIL 0.882 E Berea, KY
Apr 26, 3:53 PM EDTHAIL 13 Wsw Combs, KY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.1 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2012-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 970 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2012-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 171 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
970 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
461 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
171 m²/s²
0-3 km storm-relative helicity
259 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

167 
WUUS53 KLMK 261908
SVRLMK
KYC079-113-151-261945-
/O.NEW.KLMK.SV.W.0202.120426T1908Z-120426T1945Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
308 PM EDT THU APR 26 2012

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN GARRARD COUNTY IN EAST CENTRAL KENTUCKY...
  SOUTHERN JESSAMINE COUNTY IN EAST CENTRAL KENTUCKY...
  SOUTHERN MADISON COUNTY IN EAST CENTRAL KENTUCKY...

* UNTIL 345 PM EDT

* AT 308 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  TEATERSVILLE...MOVING EAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
  RICHMOND...
  LANCASTER...
  ROUND HILL AND KIRKSVILLE...
  SILVER CREEK AND DUNCANON...
  WHITES AND MIDDLETOWN...
  BOBTOWN AND KINGSTON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT AND HAVE THEM RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE.

&&

LAT...LON 3756 8416 3752 8420 3751 8426 3764 8465
      3781 8457 3771 8409 3767 8409 3764 8412
      3756 8409
TIME...MOT...LOC 1908Z 290DEG 35KT 3770 8449
WIND...HAIL 60MPH 1.00IN

$$

MP
2 follow-up statements
571 
WWUS53 KLMK 261920
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
320 PM EDT THU APR 26 2012

KYC113-261930-
/O.CAN.KLMK.SV.W.0202.000000T0000Z-120426T1945Z/
JESSAMINE KY-
320 PM EDT THU APR 26 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN JESSAMINE COUNTY IS
CANCELLED...

TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3756 8416 3752 8420 3751 8426 3764 8459
      3776 8452 3771 8409 3767 8409 3764 8412
      3756 8409
TIME...MOT...LOC 1920Z 290DEG 35KT 3767 8438

$$

KYC079-151-261945-
/O.CON.KLMK.SV.W.0202.000000T0000Z-120426T1945Z/
MADISON KY-GARRARD KY-
320 PM EDT THU APR 26 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR CENTRAL GARRARD AND SOUTHERN MADISON COUNTIES...

AT 316 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR ROUND HILL...MOVING EAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
  WHITES AND PEYTONTOWN...
  KINGSTON AND MIDDLETOWN...
  BOBTOWN AND DREYFUS...
  DULUTH AND PANOLA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN LOUISVILLE.

&&

LAT...LON 3756 8416 3752 8420 3751 8426 3764 8459
      3776 8452 3771 8409 3767 8409 3764 8412
      3756 8409
TIME...MOT...LOC 1920Z 290DEG 35KT 3767 8438
WIND...HAIL 60MPH 1.00IN

$$

MP
162 
WWUS53 KLMK 261936
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
336 PM EDT THU APR 26 2012

KYC079-261946-
/O.CAN.KLMK.SV.W.0202.000000T0000Z-120426T1945Z/
GARRARD KY-
336 PM EDT THU APR 26 2012

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL GARRARD COUNTY IS
CANCELLED...

TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3756 8416 3752 8420 3752 8429 3763 8442
      3769 8437 3771 8409 3767 8409 3764 8412
      3756 8409
TIME...MOT...LOC 1936Z 290DEG 31KT 3763 8424

$$

KYC151-261945-
/O.CON.KLMK.SV.W.0202.000000T0000Z-120426T1945Z/
MADISON KY-
336 PM EDT THU APR 26 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR SOUTHERN MADISON COUNTY...

AT 335 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR KINGSTON...MOVING EAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
  PANOLA AND COMBS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN LOUISVILLE.

&&

LAT...LON 3756 8416 3752 8420 3752 8429 3763 8442
      3769 8437 3771 8409 3767 8409 3764 8412
      3756 8409
TIME...MOT...LOC 1936Z 290DEG 31KT 3763 8424
WIND...HAIL 60MPH 1.00IN

$$

MP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 1:00 PM EDT, 2 hours 8 minutes earlier.

Area forecast discussion, Apr 26, 1:00 PM EDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
100 PM EDT THU APR 26 2012

.Forecast Update...
Issued at 1000 AM EDT Apr 26 2012

Today's forecast challenge will be to see if another round of
thunderstorms fires up out ahead of the slow eastbound cold front
currently draped over eastern Kentucky. As the pre-dawn convection
continues to move out over the Appalachians, a stable atmosphere
took over central Kentucky and southern Indiana in its wake.
However, mesoscale models are indicating a refire of the convection
over the eastern portions of the forecast area, out ahead of that
cold front. This is due to continued diurnal heating and
southwesterly flow allowing for warming at the surface and for CIN
to diminish. The RUC shows SBCAPE values reaching up to 2000-2500
J/kg with no cap to keep it contained. Bottom line - going to have
to monitor this closely as the moisture seems to be the big question
right now. Model soundings as well as current WV sat imagery is
indicating dry air aloft pushing into the region.

Issued at 650 AM EDT Apr 26 2012

Have trimmed back the Severe Thunderstorm Watch some more this
morning. Removed all the counties except for the far southeastern
CWA where we have seen some renewed convection in the wake of the
stronger line. These storms will move out of the area during the
next hour. Beyond this morning, we will continue the mention for
some shower/thunderstorms over the eastern portion of the forecast
area through the afternoon hours.

Issued at 600 AM EDT Apr 26 2012

The strongest thunderstorms this morning continue to move south and
east across south central Kentucky. Have cancelled a large portion
of the watch this morning. Have kept the watch out over the
Bluegrass as there are a few stronger storms just to the north of
the forecast area. However, any severe weather should be isolated at
best.

.Short Term (Today through Friday)...
Issued at 350 AM EDT Apr 26 2012

The immediate concern this morning is the strong to severe
thunderstorms moving into the northwestern portion of the forecast
area. The isolated earlier storms have congealed into a larger
bowing MCS. Relatively warm temperatures and a strong shortwave have
contributed to the enhancement of this system. These storms are
expected to continue to remain strong as they track east across the
forecast area. We have therefore expanded the Severe Thunderstorm
Watch across most of the forecast area this morning. This watch goes
through 13Z, with most of the storms expected to be exiting to the
east by this time. Large hail will still be a concern with these
storms. However, the wind threat is increasing as a bowing line
develops and winds may become the main concern as the system moves
east.

For the rest of the day, rain chances will rapidly decrease. We may
have some lingering showers or thunderstorms across east central
Kentucky through the afternoon hours. There is a bit of uncertainty
however as the atmosphere should be fairly worked over in the wake
of this morning's convection. Winds will shift this afternoon as the
cold front moves through. Winds are expected to become gusty ahead
of and behind this front. Gusts of 20-25 mph can be expected through
the late morning and afternoon hours. Highs today will be in the mid
70s north to the upper 70s in the south.

We will dry out tonight as the cold front sinks south of the area.
Skies will become partly cloudy to mostly clear with temperatures
dropping into the lower 40s in the north to the lower 50s in the
south. For Friday, the front to the south of the region will begin
to move back to the north as a warm front. Ahead of this front,
clouds will overspread the area. We should remain dry through mid
day. Showers and thunderstorms will then begin to move in from the
southwest. Think that coverage in the afternoon will be fairly
limited, so have reduced pops for tomorrow into the low chance range.

.Long Term (Friday Night through Wednesday)...
Issued at 251 AM EDT Apr 26 2012

Friday Night through Sunday Night...

Combination and of deterministic and ensemble guidance continues to
show a bit of spread throughout the long term forecast period.  In
general, this will result in lower than normal forecast confidence.

Upper air pattern over the eastern third of the US will remain
generally zonal in nature with multiple short waves moving through
within the mean flow.  So we'll likely see heights rising and
lowering during the period with chances of precipitation occurring
as each wave passes through.

Previous forecast still looks fairly good compared to this evening's
model runs.  Stalled out frontal boundary to the south will likely
lift back northward as a warm front Friday evening as an area of low
pressure moves out of the Plains and into the upper Midwest.  Just
how far north this front will lift northward on Saturday is still
quite questionable.  This will lead to a large gradient of
temperatures across the region.  We could see as much as a 15-20
degree gradient from south to north with highs in the lower 60s in
the north and readings in the upper 70s to the lower 80s in the
south.  The front looks to sag back south of the area on Sunday
resulting a slightly drier forecast for now.  Highs Sunday will
range from the lower 60s in the north tot he upper 60s to around 70
in the south...with overnight lows dropping into the upper 40s to
the lower 50s.

Monday through Wednesday...

Did not make many changes through this period given the wide spreads
in both the deterministic and ensemble guidance.  The Ohio Valley
looks to remain in a baroclinic zone through the period as a surface
frontal boundary remains near the area.  This boundary will start
off to the south of the area at the beginning of the period and
gradually lift northward once again.  As multiple mid-level waves
aloft scoot past, they will likely result in off and showers and
storms.  The predictability of the timing of these waves is quite
low...thus plan on leaving low chance PoPs in the forecast
throughout the period for now.  It does appear that the front will
likely lift north of the Ohio Valley toward the end of the period
resulting in drier and warmer conditions as we head toward the end
of the workweek.  Highs Mon/Tue should warm into the 70s with upper
70s to the lower 80s returning by Wednesday.  Overnight lows will
generally be in the 50-60s.

&&

.Aviation (18Z TAF Issuance)...
Updated at 100 PM EDT Apr 26 2012

A CU field has been growing over the last few hours, causing most
area terminals to go MVFR. This cloud cover is expected to continue
to grow in coverage out ahead of an approaching cold front,
currently running along the Ohio River and out toward southwestern
Kentucky. A possibility exists for these clouds to grow into
thunderstorms later this afternoon into the early evening hours as
the atmosphere continues to destabilize under a warm, moist air
mass. Aviation interests in southern Indiana should be in the clear
but chances increase traveling southward, especially along the
Tennessee border. Once the sun sets and the cold front passes
through, VFR conditions can be anticipated through early tomorrow
afternoon. There will be another increased chance for thunderstorms
to develop again near the Tennessee border by later in the day on
Friday. The only other concern for the rest of today would be the
increasing winds/gusts as they shift from out of the southwest to
the northwest after the frontal passage.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
KY...NONE.

Update...........LG
Short Term.......EER
Long Term........MJ
Aviation.........LG
Hazardous weather outlook, Apr 26, 11:31 AM EDT, 3 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
1131 AM EDT THU APR 26 2012

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-271545-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
1131 AM EDT THU APR 26 2012 /1031 AM CDT THU APR 26 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A CONTINUED CHANCE FOR ISOLATED TO POSSIBLY EVEN SCATTERED
THUNDERSTORMS TO DEVELOP OUT AHEAD OF AN APPROACHING COLD FRONT
THIS AFTERNOON. ANY THUNDERSTORM THAT DOES DEVELOP WILL PRODUCE DANGEROUS
LIGHTNING AND BRIEF HEAVY DOWNPOURS. THERE IS ALSO A SLIGHT
RISK FOR SOME OF THESE STORMS TO BECOME STRONG TO SEVERE. THE PRIMARY
THREATS WOULD BE DAMAGING WINDS AND LARGE HAIL. PLEASE STAY UP TO
DATE WITH THE LATEST FORECAST AND OTHER WEATHER INFORMATION FOR
THE MOST RECENT UPDATES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THUNDERSTORM CHANCES WILL EXIST FOR THE FIRST HALF OF THE WEEKEND
AS A SERIES OF DISTURBANCES TRAVERSES THROUGH THE OHIO VALLEY. ANY
THUNDERSTORMS THAT DO DEVELOP WILL BE CAPABLE OF GUSTY WINDS AND
HEAVY DOWNPOURS. THOSE WITH OUTDOOR INTERESTS OVER THE WEEKEND
SHOULD CONTINUE TO MONITOR FORTHCOMING UPDATED FORECASTS FOR THE
LATEST INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO MONITOR THE DEVELOPING SITUATION.

LG

In the hours before

Local storm report, Apr 26, 9:13 AM EDT, 5 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
913 AM EDT THU APR 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0518 AM     TSTM WND DMG     2 WSW KNOB LICK         37.07N  85.72W
04/26/2012                   METCALFE           KY   EMERGENCY MNGR

            ONE HOUSE LOST ROOF...FOUR HOUSES WITH ROOF DAMAGE
            ALONG CRENSHAW ROAD.

&&

EVENT NUMBER LMK1200524

CMC

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 10:45 PM EDTSpecial Weather StatementLMKLincoln15 min
Apr 26, 3:31 AM EDTSevere Thunderstorm WarningLMKBreckinridge, Hancock, Hardin, Meade, Ohio44 min
Apr 26, 4:08 AM EDTSevere Thunderstorm WarningLMKBreckinridge, Butler, Grayson, Ohio37 min
Apr 26, 4:16 AM EDTSevere Thunderstorm WarningLMKBreckinridge, Grayson, Hardin, Hart44 min
Apr 26, 4:31 AM EDTSevere Thunderstorm WarningLMKButler, Edmonson, Grayson, Hart, Ohio29 min
Apr 26, 4:59 AM EDTSevere Thunderstorm WarningLMKBarren, Edmonson, Green, Hart31 min
Apr 26, 5:08 AM EDTSpecial Weather StatementLMKWarren22 min
Apr 26, 5:20 AM EDTSpecial Weather StatementLMKAdair, Barren, Metcalfe25 min
Apr 26, 5:28 AM EDTSevere Thunderstorm WarningLMKCumberland, Monroe32 min
Apr 26, 5:38 AM EDTSevere Thunderstorm WarningLMKAdair, Casey, Clinton, Cumberland, Metcalfe, Monroe and 1 more37 min
Apr 26, 5:58 AM EDTSevere Thunderstorm WarningLMKAllen, Barren, Monroe, Simpson, Warren32 min
Apr 26, 3:24 PM EDTSevere Thunderstorm WarningLMKButler, Logan, Warren36 min
Apr 26, 3:46 PM EDTSevere Thunderstorm WarningLMKMadison14 min
Apr 26, 4:01 PM EDTSevere Thunderstorm WarningLMKAllen, Logan, Simpson, Warren29 min
Apr 26, 4:12 PM EDTSpecial Weather StatementLMKRussell33 min
Apr 26, 4:22 PM EDTSevere Thunderstorm WarningLMKLogan23 min
Apr 26, 4:24 PM EDTSpecial Weather StatementLMKMetcalfe36 min
Apr 26, 4:28 PM EDTSevere Thunderstorm WarningLMKAllen, Logan, Simpson, Warren32 min
Apr 26, 4:34 PM EDTSevere Thunderstorm WarningLMKAdair, Casey, Russell26 min
Apr 26, 4:42 PM EDTSevere Thunderstorm WarningLMKAdair, Cumberland, Metcalfe, Russell33 min
Apr 26, 4:46 PM EDTSevere Thunderstorm WarningLMKLogan29 min
Apr 26, 4:58 PM EDTSevere Thunderstorm WarningLMKAllen32 min
Apr 26, 5:15 PM EDTSevere Thunderstorm WarningLMKAdair, Clinton, Cumberland, Russell45 min
Apr 26, 5:17 PM EDTSpecial Weather StatementLMKLogan13 min
Apr 26, 5:28 PM EDTSevere Thunderstorm WarningLMKAllen32 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.